Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Curvature in nilpotent Lie groups


Author: Joseph A. Wolf
Journal: Proc. Amer. Math. Soc. 15 (1964), 271-274
MSC: Primary 53.72; Secondary 22.80
MathSciNet review: 0162206
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Katsumi Nomizu, Invariant affine connections on homogeneous spaces, Amer. J. Math. 76 (1954), 33–65. MR 0059050
  • [2] Joseph A. Wolf, Sur la classification des variétés riemanniennes homogènes à courbure constante, C. R. Acad. Sci. Paris 250 (1960), 3443–3445 (French). MR 0115146
  • [3] Joseph A. Wolf, On locally symmetric spaces of non-negative curvature and certain other locally homogeneous spaces, Comment. Math. Helv. 37 (1962/1963), 266–295. MR 0154228
  • [4] Joseph A. Wolf, Homogeneity and bounded isometries in manifolds of negative curvature, Illinois J. Math. 8 (1964), 14–18. MR 0163262

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.72, 22.80

Retrieve articles in all journals with MSC: 53.72, 22.80


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1964-0162206-7
Article copyright: © Copyright 1964 American Mathematical Society